# SDR USAA050580

- Difficulty date: April 26, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 64,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 CHECK- ANGLE AREA EXCEEDS 30 PERCENT OF ANGLE, CRACKED AND BROKEN, BS 780-800 AT BL0.  REMOVED (FAB ANGLE IAW SAMPLE) AND INSTALLED NEW IAW SRM.  (K)
